Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    30
  • comments
    16
  • views
    9316

Finished 2Nd Course Of Accutane But Day 52

To recapitulate, i started Accutane on November 1 and i PERSONALLY ended it late December for side effect reasons. And last month, February, my dermatologist officially ended it.

Since Late December i have been taking my 2nd month 30 day of pills randomly. For example i have 10 days of pills left, which i started taking yesterday again so i'm on day 52. I'm only gonna take until day 55 and take the Last 5 days of pills sometime mid April or so. Hopefully it doesn't affect my liver since i'm off dermatologist care.

I did see my dermatologist last month and she prescribed me Epiduo, but it costs like $350 for a small ointment. Forget it!

The Good News is that i haven't had a cyst for like three months now. The Bad News is that after i stop taking accutane, after two weeks oil starts returning, and also after like three months i did get this tiny little zit on my right cheek. Sigh, i guess this means that after i am done with all my pills that i am prolonging, my skin is gonna get oily and acne return.

It's currently not bad though, i only got a tiny zit eventhough for the past three months i've only been washing my face with regular Clean and Clear face wash at night and plain Water in the morning. No need for BP yet, hopefully never. As far as side effects the only ones that remain is somewhat my dry lips, the fact that i gained 15 lbs, and i seem to be angrier than usual.

That's it folks.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×